Intervention Protocol

Interventions for skin reactions associated with targeted anticancer treatments

  1. Christine Boers-Doets1,*,
  2. Mario Lacouture2,
  3. Jessica Langenhoff3,
  4. Esther J van Zuuren4,
  5. Theo Stijnen5,
  6. Jan Brakenhoff6,
  7. Jan Ouwerkerk7,
  8. Annemie Galimont8,
  9. William Bro9,
  10. Hans Nortier7

Editorial Group: Cochrane Skin Group

Published Online: 6 JUL 2011

DOI: 10.1002/14651858.CD009236


How to Cite

Boers-Doets C, Lacouture M, Langenhoff J, van Zuuren EJ, Stijnen T, Brakenhoff J, Ouwerkerk J, Galimont A, Bro W, Nortier H. Interventions for skin reactions associated with targeted anticancer treatments (Protocol). Cochrane Database of Systematic Reviews 2011, Issue 7. Art. No.: CD009236. DOI: 10.1002/14651858.CD009236.

Author Information

  1. 1

    Waterland Hospital, Purmerend, Netherlands

  2. 2

    Memorial Sloan Kettering Cancer Center, Department of Medicine, Dermatology Service, New York, USA

  3. 3

    Leiden University Medical Center, Walaeus Library, Leiden, Netherlands

  4. 4

    Leiden University Medical Center, Department of Dermatology, Leiden, Netherlands

  5. 5

    Leiden University Medical Center, Department of Medical Statistics, Leiden, Netherlands

  6. 6

    Waterland Hospital, Department of Internal Medicine, Purmerend, Netherlands

  7. 7

    Leiden University Medical Center, Department of Clinical Oncology, Leiden, Netherlands

  8. 8

    Admiraal de Ruyter Hospital, Department of Dermatology, Goes, Netherlands

  9. 9

    Kidney Cancer Association, Evanston, Illinois, USA

*Christine Boers-Doets, Waterland Hospital, PO Box 250, Purmerend, 1440 AG, Netherlands. CBoers@wlz.nl.

Publication History

  1. Publication Status: New
  2. Published Online: 6 JUL 2011

SEARCH

 

Abstract

  1. Top of page
  2. Abstract

This is the protocol for a review and there is no abstract. The objectives are as follows:

To examine the benefits (less severe AEs and improved HRQoL and adherence) and harms (more severe AEs, decreased HRQoL, and treatment discontinuation) of interventions (including patient education and pharmacological agents) for the treatment of people who experience selected skin AEs due to targeted anticancer treatment.